5 doctors weighed in:

What is the treatment for acetaminophen (tylenol) overdose?

5 doctors weighed in
Dr. Dan Fisher
Internal Medicine
4 doctors agree

In brief: Charcoal NAC psych

First, assess the likelihood of significant overdose.
Determine if acute or chronic. If a significant acute od and within first four hours - administer activated charcoal then begin n acetylcysteine. Consider consultation with liver / toxicologist if severe or multi organ failure. Consult psychiatry if intentional od.

In brief: Charcoal NAC psych

First, assess the likelihood of significant overdose.
Determine if acute or chronic. If a significant acute od and within first four hours - administer activated charcoal then begin n acetylcysteine. Consider consultation with liver / toxicologist if severe or multi organ failure. Consult psychiatry if intentional od.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors